MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH GMRS TIBIAL INSERT SMALL 16MM; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64953016
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Loss of Range of Motion (2032); Injury (2348)
Date of Event 11/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.The following devices were also listed in this report: gmrs extension piece 80mm; cat#: 64956080; lot#: lbcbi; gmrs small femoral bushing; cat#: 64952105; lot#: unk; gmrs small femoral bushing; cat#: 64952105; lot#: unk; mrhk tibial sleeve; cat#: 64812140; lot#: unk; mrhk bumper insert - neutral; cat#: 64812130; lot#: unk.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Not returned.
 
Event or Problem Description
As reported: "no other documents to be provided by physician or hospital.Patient's right knee.Don't have a record of previous surgery date.No trauma cases to patient.Hospital not releasing implants to be returned." rep provided a revision usage sheet with explants hand-written, and a pre-revision x-ray.Update: "patient complained of inability to fully straight leg (lacked full rom of knee)".

Brand Name
GMRS TIBIAL INSERT SMALL 16MM
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9513170
Report Number0002249697-2019-04104
Device Sequence Number366358
Product Code KRO
UDI-Device Identifier07613327048827
UDI-Public07613327048827
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K023087
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number64953016
Device Lot NumberLDK845
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR